BibTeX record journals/na/BloomLS92

download as .bib file

@article{DBLP:journals/na/BloomLS92,
  author    = {T. Bloom and
               Doron S. Lubinsky and
               H. Stahl},
  title     = {Interpolatory integration rules and orthogonal polynomials with varying
               weights},
  journal   = {Numer. Algorithms},
  volume    = {3},
  number    = {1},
  pages     = {55--65},
  year      = {1992},
  url       = {https://doi.org/10.1007/BF02141915},
  doi       = {10.1007/BF02141915},
  timestamp = {Sat, 25 Apr 2020 13:48:03 +0200},
  biburl    = {https://dblp.org/rec/journals/na/BloomLS92.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics